# SDR MWEA040160

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 667 hours, 386 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000FLT. ALTITUDE NO WATER PRESSURE FOR COFFEE, ALSO NO WATER PRESSURE IN EITHER LAVATORY.  FOUND WATER SERVICE PANEL OPEN. SECURCURED PANEL, NO DAMAGE FOUND.
